MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODES, CUTANEOUS

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODES, CUTANEOUS
Model Number 106130-20
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported getting electric shocks from the unit.The patient used the units 3 times.The patient stated that when she took off the unit, she felt electric shocks after wearing it for 4 hours.Patient stated the pain level was 15 out of 10.On the first day the patient had headaches and nausea after using the unit for one hour.On the third day the patient wore the unit for about 8 hours.The patient stated that she has not experienced any feelings like that since she stopped using the unit.A replacement controller and electrodes were shipped to the patient.No further consequences are reported.There was no product returned for further evaluation.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.Section b3: as the day of the event is unknown, the event date is estimated as (b)(6) 2025.
 
Event or Problem Description
The patient reported getting electric shocks from the unit.The patient used the units 3 times.The patient stated that when she took off the unit, she felt electric shocks after wearing it for 4 hours.Patient stated the pain level was 15 out of 10.On the first day the patient had headaches and nausea after using the unit for one hour.On the third day the patient wore the unit for about 8 hours.The patient stated that she has not experienced any feelings like that since she stopped using the unit.A replacement controller and electrodes were shipped to the patient.No further consequences are reported.The product was returned for further evaluation.
 
Additional Manufacturer Narrative
Additional information - b4: date of this report, d3: email address, d8-9: device available for evaluation and returned to manufacturer date, g1: email address, g3: date received by manufacturer, h2, h6: evaluation codes, h10, h11.Corrected data - b2: outcomes attributed to adverse event, d1: common device name, d4: catalog number, lot number, expiration date, h4: device manufacture date, h6: impact code a visual inspection of the customer returned product was performed.Included was one pack of 72r electrodes part no.106130-20 with lot no.25c021 received in a shipping mailer cushion envelope.The parts received look to be in good condition from the visual/cosmetic view.The certificate of conformance was requested and reviewed and there were no non-conformances or deviations reported.Review of complaint history identified 2 total complaints from (october 09, 2024) to (october 09, 2025) for events related to (medical: pain).The search was specified to the lot no.25c021.The search identified (1) complaint.Review of the information provided by the customer, along with findings from the investigation, indicates there are no systemic issues with the product or lot.Therefore, the bill of materials (boms), material certifications, master labels, and product drawings were not requested or pulled during this investigation.The approved suppliers were not contacted, and the product was not pulled from stock for evaluation.No physical and/or functional condition could be found that could be considered a causal factor for the reported complaint.The reported claim could be associated with a side effect/clinical condition of the patient which is unknown.The reported condition is related to clinical factors beyond the scope of the device investigation covered in the complaint investigation as part of the manufacturing review.The device is used for treatment.Ebi will continue to monitor for trends.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODES, CUTANEOUS
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key23391515
Report Number0002242816-2025-00136
Device Sequence Number18653670
Product Code GXY
UDI-Device Identifier00812301020201
UDI-Public00812301020201
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number106130-20
Device Catalogue Number106130-20
Device Lot Number25C021
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexUnknown
Patient EthnicityNon Hispanic